# SDR DALA2019100305673

- Difficulty date: September 30, 2019
- Submitted: October 3, 2019
- Operation: Air carrier
- Aircraft: N67171
- Make and model: Boeing 757232
- Aircraft serial: 30839
- Aircraft time: 62,407 hours, 22,671 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Malfunctioned
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR KNUCKLE KNOCKER DOESN'T WORK WHEN DOOR IS ARMED.  MUST BE JIMMIED OUT.  VERIFIED KNUCKLE-KNOCKER FUNCTIONS PROPERLY SEVERAL TIMES, FULL EXTENDING & RETRACTING IAW AMM 25-66. OPS CHECKED GOOD.  NO FURTHER DEFECTS AT THIS TIME.
